# SDR GLBA2015092900550

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 32,865 hours, 51,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis
- Part number: 144043GLA
- Condition: Bent
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSPECTION, FOUND THAT THE AIRSTAIR DOOR LOWER FWD HANDRAIL CABLE CLEVIS WAS BENT.  R & R THE CABLE ASSEMBLY IAW BMM 52-10-02.  PN ON & OFF 1440-43GLA.
